Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Alec J Payne    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Mramor, A; Payne, A, Ancient and eternal solutions to mean curvature flow from minimal surfaces, Mathematische Annalen, vol. 380 no. 1-2 (June, 2021), pp. 569-591, Springer Science and Business Media LLC [doi]  [abs]
  2. Payne, A, Mass Drop and Multiplicity in Mean Curvature Flow (September, 2020)  [abs]
  3. Allen, B; Hernandez-Vazquez, L; Parise, D; Payne, A; Wang, S, Warped tori with almost non-negative scalar curvature, Geometriae Dedicata, vol. 200 no. 1 (June, 2019), pp. 153-171, Springer Science and Business Media LLC [doi]
  4. Mramor, A; Payne, A, Nonconvex Surfaces which Flow to Round Points (January, 2019)  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320